# SDR BQVA2010082300007

- Difficulty date: August 18, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N50BH
- Make and model: Gulstm G1159A
- Aircraft serial: 359
- Aircraft time: 11,234 hours, 5,321 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fs 580
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED CORROSION FOUND DURING INSPECTION OF THE FS 580 BULKHEAD SKIN SPLICE, AREA LONGERONS AND STRINGERS 24 L/R IN ACCORDANCE WITH CMP 539540.   AFTER FURTHER NDT THE AREA WAS FOUND TO HAVE MINOR SURFACE CORROSION WHICH WAS REMOVED AND TREATED.  FINDINGS WERE SUBMITTED TO ENGINEERING REF WO CS217760, AND FOUND TO BE ACCEPTABLE FOR RETURN TO NORMAL OPERATIONS WITHOUT RESTRICTIONS.
